# SDR DL75E090015

- Difficulty date: January 1, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 38,797 hours, 13,800 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Control Unit
- Condition: Malfunctioned
- Location: Hyd Pump
- Component: Pump
- Component part number: 291702503
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT ELECTRIC HYD PUMP.  CIRCUIT BREAKER POPPED.  CLEANED AND RESEATED CONNECTOR RAN ELEC HYD PUMPS.  ACTUATED ALL CONTROL SURFACES AND DROPPED FLAPS ALSO DEPLOYED SPEEDBRAKES L-ALL AT THE SAME TIME.  C/B DID NOT POP- PUMP IND ALL NORMAL.  REMOVED AND REPLACED M10005 ELEC HYD PUMP RIGHT ELCU ACTUATED ALL CONTROL SURFACES.  C/B DID NOT POP RAN RIGHT PUMP 15 MIN ALL IND NORMAL.
